# SDR DALA1229703762

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 34,675 hours, 13,004 cycles
- Engine: Cfmint CFM567B262
- Engine time: 29,424 hours, 14,734 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: YAV14G88
- Condition: Broken
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAULT LIGHT ILLUMINATED ON ENGINE FIRE/OVERHEAT DETECTOR SYSTEM.  RETERMINATED BROKEN TERMINAL ON A-LOOP AND REPLACED B-LOOP UPPER FAN.
